Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 80, Number 2

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 80, Number 2 (1974)
Bull. Amer. Math. Soc. 80 (1974)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 80, Number 2 (1974)
Bull. Amer. Math. Soc. 80 (1974)
More Information
Full-text PDF     Request Permissions
Semantic and syntactic issues in programming
J. T. Schwartz.
Bull. Amer. Math. Soc. 80 (1974), 185-206
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0339536
Homotopy in homeomorphism spaces, $TOP$ and $PL$
Mary-Elizabeth Hamstrom.
Bull. Amer. Math. Soc. 80 (1974), 207-230
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0334262
On measurability, pointwise convergence and compactness
A. Ionescu Tulcea.
Bull. Amer. Math. Soc. 80 (1974), 231-236
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0352383
Elections to membership
Bull. Amer. Math. Soc. 80 (1974), 237
More Information
Full-text PDF     Request Permissions
Colloquium in combinatorial theory, Rome
Herbert S. Wilf.
Bull. Amer. Math. Soc. 80 (1974), 238
More Information
Full-text PDF     Request Permissions
Sobolev inequalities for Riemannian bundles
M. Cantor.
Bull. Amer. Math. Soc. 80 (1974), 239-243
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0372915
On Lobatchewsky manifolds
Su-Shing Chen.
Bull. Amer. Math. Soc. 80 (1974), 244-247
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0339014
Stable homotopy theory over a fixed base space
C. A. Robinson.
Bull. Amer. Math. Soc. 80 (1974), 248-252
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0370586
Parametrices and estimates for the $∂_{b}$ complex on strongly pseudoconvex boundaries
G. B. Folland and E. M. Stein.
Bull. Amer. Math. Soc. 80 (1974), 253-258
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0344699
Interpolation of operators for $Λ$ spaces
Robert Sharpley.
Bull. Amer. Math. Soc. 80 (1974), 259-261
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0344882
Properties of three algebras related to $L_{p}$-multipliers
Michael J. Fisher.
Bull. Amer. Math. Soc. 80 (1974), 262-265
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0336234
The solvability of the conjugacy problem for certain HNN groups
Michael Anshel and Peter Stebe.
Bull. Amer. Math. Soc. 80 (1974), 266-270
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0419615
Simplicity of certain groups of diffeomorphisms
John N. Mather.
Bull. Amer. Math. Soc. 80 (1974), 271-273
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0339268
A weighted norm inequality for Fourier series
Richard A. Hunt and Wo-Sang Young.
Bull. Amer. Math. Soc. 80 (1974), 274-277
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0338655
A note on Anosov diffeomorphisms
Robert J. Sacker and George R. Sell.
Bull. Amer. Math. Soc. 80 (1974), 278-280
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0331432
Actions of reductive groups on regular rings and Cohen-Macaulay rings
Melvin Hochster and Joel L. Roberts.
Bull. Amer. Math. Soc. 80 (1974), 281-284
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0330157
Orbit structure of the exceptional Hermitian symmetric spaces. I
Daniel Drucker.
Bull. Amer. Math. Soc. 80 (1974), 285-289
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0335859
Finite subgroups of finite dimensional division algebras
Burton Fein and Murray Schacher.
Bull. Amer. Math. Soc. 80 (1974), 290-292
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0332870
Fixed points of endomorphisms of compact groups
Robert F. Brown.
Bull. Amer. Math. Soc. 80 (1974), 293-296
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0331414
Weakly almost periodic functions with zero mean
Ching Chou.
Bull. Amer. Math. Soc. 80 (1974), 297-299
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0348399
Holomorphy of composition
James O. Stevenson.
Bull. Amer. Math. Soc. 80 (1974), 300-303
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0344890
Foliations and groups of diffeomorphisms
William Thurston.
Bull. Amer. Math. Soc. 80 (1974), 304-307
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0339267
One-sided approximation and variational inequalities
Umberto Mosco and Gilbert Strang.
Bull. Amer. Math. Soc. 80 (1974), 308-312
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0331818
Positive near-approximants and some problems of Halmos
Richard Bouldin.
Bull. Amer. Math. Soc. 80 (1974), 313-316
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0331093
The spectral mapping theorem for joint approximate point spectrum
M. D. Choi and Chandler Davis.
Bull. Amer. Math. Soc. 80 (1974), 317-321
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0333780
Equivariant homotopy theory
C. Vaseekaran.
Bull. Amer. Math. Soc. 80 (1974), 322-324
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0331389
Pseudo-inverses of operators
J. J. Koliha.
Bull. Amer. Math. Soc. 80 (1974), 325-328
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0336378
On the diophantine equation $Y^{2}+K=X^{5}$
J. Blass.
Bull. Amer. Math. Soc. 80 (1974), 329
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0330041
On the partial compactification of the arithmetic quotient of a period matrix domain
Eduardo H. Cattani.
Bull. Amer. Math. Soc. 80 (1974), 330-333
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0357865
Lateral completion for arbitrary lattice groups
S. J. Bernau.
Bull. Amer. Math. Soc. 80 (1974), 334-336
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0332612
Frobenius reciprocity of differentiable representations
Johan F. Aarnes.
Bull. Amer. Math. Soc. 80 (1974), 337-340
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0340468
Coefficients for alpha-convex univalent functions
P. K. Kulshrestha.
Bull. Amer. Math. Soc. 80 (1974), 341-342
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0342689
Generalized super-parabolic functions
Neil Eklund.
Bull. Amer. Math. Soc. 80 (1974), 343-345
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0348270
Asymptotic stability with rate conditions for dynamical systems
Neil Fenichel.
Bull. Amer. Math. Soc. 80 (1974), 346-349
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0343314
On extended structures of a closed operator related to semigroup theory and the abstract Cauchy problem
Kai-Tak Wong.
Bull. Amer. Math. Soc. 80 (1974), 350-354
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0341181
A general approach to Newton’s method for Banach space problems with equality constraints
R. A. Tapia.
Bull. Amer. Math. Soc. 80 (1974), 355-360
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0351080
Minimal total absolute curvature for orientable surfaces with boundary
James H. White.
Bull. Amer. Math. Soc. 80 (1974), 361-362
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0334112
The Morse-Palais lemma on Banach spaces
Hui-Hsiung Kuo.
Bull. Amer. Math. Soc. 80 (1974), 363-365
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0334274
Addendum to: “On extensions of fundamental groups of surfaces and related groups”
Heiner Zieschang.
Bull. Amer. Math. Soc. 80 (1974), 366-367
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0335642
1973 Election results
Bull. Amer. Math. Soc. 80 (1974), 368
More Information
Full-text PDF     Request Permissions